Kenalog Kenalog Injections, Asthma Symptoms, Allergy Season, Running Nose, Itchy Eyes
Yes, kenalog has many side effects with SOME people. I'm both a patient that takes kenalog and a third year medical student. I've been receiving kenalog injections twice a year during allergy season for the past 5 years. All I can say is THANK GOD. I can ... more »
Yes, kenalog has many side effects with SOME people. I'm both a patient that takes kenalog and a third year medical student. I've been receiving kenalog injections twice a year during allergy season for the past 5 years. All I can say is THANK GOD. I can deal with a itchy/running nose, the sneezing, and the itchy eyes. What I cannot deal with are the asthma symptoms that act up whenever my allergies do. I get little enough sleep as is, what I do get doesn't need to be interrupted by waking up not being able to breath.
What must be realized here is that however many posts are on this and like sites, the people who suffer from the side effects are in the minority. For most patients this drug provides great relief with little to no side effects.
For those who said that their doctors did not tell them what they were being given, or warned about the side effects, yes, those physicians should have warned their patients about the possible side effects. HOWEVER, it is also YOUR responsibility as a patient to ASK what you are being given, and what the possible side effects are. Never let anyone just stick a needle in your butt without asking what the heck they're doing first. I'm not defending those physicians that don't tell the patient what they're doing; they are in the wrong. But they see tons of patients very day, most of it route. And many patients lack the knowledge to ask what they are being given, and what might happen from it. Even if the physician took the time to explain, a lot of people wouldn't understand or simply don't care. Don't be one of those patients. Ask your PCP: what is this drug? what does it do? what are the possible side effects? what percentage of patients experience these side effects?. Take some responsibility for yourselves.